# SDR UALA2008120806788

- Difficulty date: December 7, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 22,818 hours, 10,061 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MXP401600U
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK WILL NOT TEST.  REMOVED & REPLACED FIRST OFFICER'S O2 MASK STOWAGE BOX.  LEAK CHECKED O2 LINE.  LEAK CHECK OKAY.  CREW O2 BOTTLE VALVE OPEN & SAFETIED MASK AND BOX.  OPS CHECK OKAY.
